# SDR ANCF20201230003

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 25,891 hours, 25,308 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,186 hours, 24,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: H6888
- Condition: Broken
- Location: Cockpit
- Part time: 10,708 hours, 10,636 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DECEMBER 27/2020, DURING FLIGHT AV9258 FROM MEDELLIN (MDE)-SANTA MARTA (SMR), AIRCRAFT N992AV DURING CLIMB THERE WAS DAMAGE TO WINDSHIELD LT.  AIRCRAFT RETURNED FROM FLIGHT.  PILOT REPORT (16185731) LT WINDSHIELD BROKEN.  DURING CLIMB 12.000 FTS ALL THE WINDSHIELD IS BROKEN.  27DEC2020 IN ACCORDANCE WITH AMM 56-11-11-000-001-A REV 54 OF 01 NOV 2020 THE LT WINDSHIELD WAS REMOVED.  30DEC202 A NEW WINDSHIELD IS IN THE INSTALLATION PROCESS.
